Show simple item record

dc.contributor.authorMihara, Antonio
dc.contributor.authorGoncalves, V. P.
dc.contributor.authorDaSilva, MLL
dc.contributor.authorAmaral, JTD
dc.contributor.authorMachado, MVT
dc.identifier.citationXii Hadron Physics. Melville: Amer Inst Physics, v. 1520, p. 361-363, 2013.
dc.description.abstractIn this work it is presented a functional for the fixing of a gauge that interpolates between the maximally Abelian gauge (MAG) and Landau gauge, for the case of SU(2) lattice gauge theory. the continuum limit of its derivative is analyzed for consistency check, and a simple algorithm is proposed for the gauge fixing, with a preliminary numerical analysis of its convergence.en
dc.publisherAmer Inst Physics
dc.relation.ispartofXii Hadron Physics
dc.rightsAcesso restrito
dc.subjectLattice gauge theoryen
dc.subjectnumerical simulationsen
dc.titleA MAG-Landau interpolating gauge for Yang-Mills theory on the latticeen
dc.typeTrabalho apresentado em evento
dc.contributor.institutionUniversidade Federal de São Paulo (UNIFESP)
dc.description.affiliationUniversidade Federal de São Paulo, BR-09972270 Diadema, SP, Brazil
dc.description.affiliationUnifespUniversidade Federal de São Paulo, BR-09972270 Diadema, SP, Brazil
dc.description.sourceWeb of Science

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record